Diabetic due to heart blockage, now taking gaminor, ecosprin 75 and telmisartan 40

I had high BP due to mild blockage in my artries. I found when I had pain in my left hand during long walking. Lower BP was too high to reach 240. Mirco albumin raise abnornally and produced diabetic effect. Now I am taking giminor, ecospin 75 and telmisartan 40 for last 60 days. BP has reduced to just above normal, but still not normal yet. I want fast result to remove this blockage, because I skip temisartan once and I got again pain in left hand. Please advise me to take proper medicine to remove this blockage.

Skip

Featured Content

Living with diabetes?

Connect with people like you to get support, advice and tips towards improving your health.

Get started!

Featured by HealthUnlocked

4 Replies

oldestnewest
  • consult a heart specialist for proper medical advice

  • Consult to heart specialist imidiate

    Don't late

  • mkrindia2

    Yes. Consult a cardiologist asap.

    Your heading can't be true. Are you really a diabetic ?

  • I don't get any information regarding the drug Gaminor/ Giminor. It's generic name / name of the manufacturer etc may be stated.

    You should consult a Cardiologist and a Nephrologist.

You may also like...